# SDR CA150803001

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,251 hours
- Engine: Cont IO550F
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sprocket
- Part number: 12601131
- Condition: Sheared
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, PILOT NOTICED THE ELEVATOR TRIM WHEEL, FREEWHEELING, WITH NO CONTROL OF THE ELEVATOR TRIM TAB, NO UNCONTROLLED MOVEMENT OF THE ELEVATOR TRIM TAB REPORTED. UPON INSPECTION FOUND THE ACTUATOR SPROCKET SHEARED WITH SPROCKET AND CONTROL CABLES LAYING IN HORIZONTAL STAB, EXPLAINING THE LOSS OF CONTROL. AFFECTED PARTS WERE REPLACED SATISFACTORY.
